# SDR DL738010957

- Difficulty date: June 12, 2001
- Submitted: June 26, 2001
- Operation: Air carrier
- Aircraft: N394DA
- Make and model: Boeing 737832
- Aircraft serial: 30562
- Aircraft time: 2,918 hours, 1,367 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Controller
- Part number: 1074925
- Part serial: NA
- Condition: Failed
- Location: Lt Eng
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IRR/ NBR 1 ENG BLEED TRIP OFF LIGHT ILLUMINATED AS A/C LEVELED OF FL350. REPLACED BLEED AIR CONTROLLER
